MENU

You are here

Publications

Export 165 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
Journal Article
Gigli N, Tamanini L. Second order differentiation formula on RCD(K, N) spaces. Rendiconti Lincei-Matematica e Applicazioni. 2018 ;29:377–386.
Dell'Antonio G, Tenuta L. Semiclassical analysis of constrained quantum systems. J. Phys. A 37 (2004) 5605-5624 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2997
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Six-dimensional supersymmetric gauge theories, quantum cohomology of instanton moduli spaces and gl(N) Quantum Intermediate Long Wave Hydrodynamics. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34546
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
Tonon D. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Riv. Mat. Univ. Parma [Internet]. 2012 ;3:163–175. Available from: https://hal.archives-ouvertes.fr/hal-00918409
Lazzaroni G, Toader R. Some remarks on the viscous approximation of crack growth. Discrete Contin. Dyn. Syst. Ser. S [Internet]. 2013 ;6. Available from: http://hdl.handle.net/1963/4206
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory. Adv. Theor. Math. Phys. 7 (2003) 145-204 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3041
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory in quantum dynamics. Physical review letters. 2002 Jun; 88(25 Pt 1):250405 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/5985
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Altafini C, Ticozzi F, Nishio K. Stabilization of Stochastic Quantum Dynamics via Open and Closed Loop Control. IEEE Transactions on Automatic Control. Volume 58, Issue 1, 2013, Article number6228517, Pages 74-85 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6503
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
DeSimone A, Tamagnini C. Stress-dilatancy based modelling of granular materials and extensions to soils with crushable grains. Int. J. Numer. Anal. Met. 29 (2005) 73-101 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2165
Bonelli G, Sciarappa A, Tanzini A, Vasko P. The stringy instanton partition function. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34589
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855
Dell'Antonio G, Figari R, Teta A. A time-dependent perturbative analysis for a quantum particle in a cloud chamber. Annales Henri Poincare 11 (2010) 539-564 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3969
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Baulieu L, Tanzini A. Topological symmetry of forms, N=1 supersymmetry and S-duality on special manifolds. J. Geom. Phys. 56 (2006) 2379-2401 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2168
Bertola M, Tovbis A. Universality for the focusing nonlinear Schrödinger equation at the gradient catastrophe point: rational breathers and poles of the \it Tritronquée solution to Painlevé I. Comm. Pure Appl. Math. [Internet]. 2013 ;66:678–752. Available from: http://dx.doi.org/10.1002/cpa.21445
Bertola M, Tovbis A. Universality in the profile of the semiclassical limit solutions to the focusing nonlinear Schrödinger equation at the first breaking curve. Int. Math. Res. Not. IMRN [Internet]. 2010 :2119–2167. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1093/imrn/rnp196
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Racca S, Toader R. A variational model for the quasi-static growth of fractional dimensional brittle fractures. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6983

Pages

Sign in